# SDR AALA202202141479

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737*
- Aircraft serial: 33343
- Aircraft time: 14,622 hours, 6,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER MISSING AT AFT LH SERVICE DOOR. REPLACED LENS WITH NEW, OPS CHECK GOOD.
